A 24-year-old female asked:
Disclaimer

d intercourse took ecp 3 days after.now having red streaks of blood in cevical mucous.periods were due on 12th july experiencing abdominal cramp?

1 doctor answer
Dr. Robert Kwok
33 years experience Pediatrics
Some thoughts...: Plan B (and other emergency contraceptive pills) can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraceptive pills work most of the time, but not all the time. If having continued or recurrent symptoms, one can be evaluated by her doctor.
Answered on Jul 16, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old female asked:
Dr. Roy Silver
21 years experience Obstetrics and Gynecology
Ok: The pink blood is simply remnants of your period. This might even become dark Brown on a pad and appear as discharge.
1
1 thank
A 16-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
You tell us?: is it time for your period? Could you have a vaginal or bladder infection?
1
1 thank
A 46-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Abn bleeding: Would check HCG and would follow up with Ob-gyn for PAP and for uterine sonogram possible polyps fibroids versus abnormal endometrial thickening. M ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month